MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LCS COMP MODREV FEM CEM L STD+; LCS COMPLETE : KNEE FEMORAL

DEPUY ORTHOPAEDICS, INC. 1818910 LCS COMP MODREV FEM CEM L STD+; LCS COMPLETE : KNEE FEMORAL
Catalog Number 129442050
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Hematoma (1884); Pain (1994); Swelling (2091); Weakness (2145); Joint Disorder (2373); Ambulation or Postural Difficulties (2544); Limited Mobility Of The Implanted Joint (2671)
Date of Event 05/05/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Fracture of a lcs revision component (femoral, posterior-condyle).
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned devices confirms the reported event.Product problem has not been identified.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary if information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Updated 27 feb 2019: lcs claim letter received.Claim letter alleges cracked femoral component which in turn caused a distal femur fracture resulting to severe pain, instability, mobility restriction, walking difficulty, reduced leg length of the left lower extremity, muscle weakening, swelling and hematoma of the left knee joint.Doi: (b)(6) 2011; dor: (b)(6) 2014; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : examination of the returned devices confirms the reported event.Product problem has not been identified.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary device history lot : null.Device history batch : null.Device history review : null.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMP MODREV FEM CEM L STD+
Common Device Name
LCS COMPLETE : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7312718
Report Number1818910-2018-54513
Device Sequence Number1826973
Product Code NJL
UDI-Device Identifier10603295026174
UDI-Public10603295026174
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2014
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129442050
Device Lot Number3148187
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2018
Initial Date Received by Manufacturer 02/13/2018
Supplement Date Received by Manufacturer03/15/2018
10/25/2018
02/27/2019
Initial Report FDA Received Date03/05/2018
Supplement Report FDA Received Date03/20/2018
10/25/2018
03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight84